You have a problem here, which may need sorting out by a professional. It may be that the combination of the three medication is actually CAUSING your symptoms, and that you may be better off on no meds at all.
Starting with the PurBloka : you do not use it every day, so it can’t have been prescribed for a heart or blood pressure problem. So why are you taking it at all? Anxiety attacks, thyroid symptoms? One problem with this type of medication is its side effects, and the ones people complain about often are low Blood Pressure,(BP) dizziness, fatigue, confusion, mental impairment. If your BP is dropped each time you take PurBloka, then you will feel dizzy or confused, because too little blood is reaching your brain. If you drive a car in that condition, you could have a fatal accident.
The other two are also problems. Ginko’s main complication is that it can cause uncontrolled bleeding. But the St. John’s Wort – usually used for depression – has known side effect of dizziness, confusion, tiredness, sedation, dry mouth. Sound familiar? So, you are taking at least two medications with similar side effects, making your chances of experiencing them very high indeed. The other, major problem with herbal medicines, is that they are not standardized. Different brand names contain different amounts. Also, because these are obtained from crops ( and not from a laboratory where things are controlled) each batch can be totally different in the amount of active ingredient it contains, as this will depend on the condition of the plant, harvesting techniques, etc. What this means to the user is that you cannot predict what dose you will be swallowing, and may be taking a lot more (or less)than you think you are taking - you actually have no idea how much you are taking!!. One other big problem with these two herbal medicines is that they interfere with the body’s enzyme system used to metabolise other drugs. This makes it impossible to predict what effect any prescribed medication will have, as it will not be handled by your body in the normal way if these herbs are present as well.
Gilda, please consult a professional. If you need medication to get you through a meeting, then you deserve to get serious advice. Apart from the problems they are causing you, taking the pills does not fix the underlying problem. There are many approaches you could try, ranging from seeing a psychologist to doing a course in public speaking. Mixing drugs is a dangerous thing, and remember that “herbal medicines” are far from innocuous, and can have very serious effects especially when taken with prescription medication.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.